# SDR UIEA201000131

- Difficulty date: March 24, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 78,592 hours, 10,543 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 1200 S9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, IN MARCH 2010, A CRACK WAS FOUND IN THE 65B09631-86 BS 1200, S-9L FRAME FAILSAFE CHORD CRACK COMMON TO THE TENSION TIE. A REPAIR ANGLE WAS INSTALLED IAW SRM 51-70-11, REPAIR 1 AND NRC 503951. THE 65B01753-369 FAILSAFE CHORD IS MADE FROM BAC1490-2632, 7075-0 SHEET 0.064 INCH THICK IAW QQ-A-200/12 HEAT TREATED TO T6 AFTER FORMING. THE REPAIR IAW SRM 51-70-12, REPAIR 1 AND HAECO NRC 503951 CONSISTS OF AN ANGLE 0.090 INCH THICK FROM 7075-T6 ALUMINUM AND INSTALLED USING BACB30MY6K4 LOCK FASTENERS. THE REPAIR IAW PART 1 AND SRM 51-70-11, REPAIR 1 IS INSTALLED ON FATIGUE CRITICAL BASELINE STRUCTURE (FCBS) AND A DAMAGE TOLERANCE EVALUATION (DTE) IS NECESSARY. A DAMAGE TOLERANCE INSP (DTI) INCLUDES AN INSP THRESHOLD, INSPECTION INTERVALS, AND INSPECTION PROCEDURES AND METHODS. IF THE DTI IS NOT AVAILABLE WHEN THE AIRPLANE RETURNS TO SERVICE, THE REPAIR IS APPROVED FOR 24 MONTHS.  THIS REPAIR HAS BEEN SUBMITTED TO FOR DTI ON SR 1-1561617284.  EO 4453A346 DATED 22MAR10 WAS ISSUED TO PERFORM INTERIM REPAIR.
